| Model Number |
SC-2317-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate based on the date the manufacturer became aware of the event.Additional pro code selection that applies to the indication of this device qrb.
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a revision procedure due to high impedances detected in the lead.To address this, the lead was removed and replaced.Postoperatively, the patient is recovering well.In accordance with facility policy, the explanted device will not be returned.